Théoreme d’existence et d’unicité pour un problème de coque élastique dans le cas d’un modèle linéaire de P. M. Naghdi. (French) Zbl 0413.73082


74K25 Shells
74K15 Membranes
74S05 Finite element methods applied to problems in solid mechanics
Full Text: DOI EuDML


[1] 1. M. BERNADOU (à paraître) :Thèse.
[2] 2. P. G. CIARLET et M. BERNADOU (1976), Sur l’ellipticité du modèle linéaire de coques de. T. Koiter, to appear in the Proceedings of the Second International Symposium on Computing Methods in Applied Sciences and Engineering, I.R.I.A., Versailles 15-19 December, 1975. Zbl0356.73066 · Zbl 0356.73066
[3] 3. P. M. NAGHDI (1963), Foundations of elastic shell theory; in Progress in Solid Mechanics, Vol.4, North, Holland. MR163488
[4] 4. P. ROUGEE (1969), Équilibre des coques élastiques minces inhomogènes en théorie non linéaire, Thèse. Zbl0172.51101 · Zbl 0172.51101
[5] 5. B.A. SHOIKHET (1974), On existence theorem in linear shell theory, M M 38,567-571. Traduit en anglais dans Journal of Applied Mathematics and Mechanics, 38, 1974, p. 527-53L MR359478
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.